# SDR GAIA00108

- Difficulty date: March 13, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N112PS
- Make and model: Doug DC-9-15F
- Aircraft serial: 47013
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 5910614
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND HOLES PUNCHED IN THE FLOORBOARDS AT THE FOLLOWING STATIONS 480 X=12L, 427 X=38L AND 605 X=12R.  THE FLOORBOARDS WERE REPAIRED IAW THE DC-9 SRM, THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
